# SDR SWAA2021040532409

- Difficulty date: November 25, 2020
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FLOOR PANEL 140CF EDGES HAVE CORROSION / AFT CARGO COMPARTMENT FLOOR PANEL 140CF EDGES HAVE CORROSION EVALUATED CORROSION FOUND TO BE OUT OF LIMITS (OVER 20') IAW SRM 53-00-53-1A-1 FIG 102 REPLACED PANEL VERIFIED NEW MATERIAL (P# 2024-T3-071 A TAG # A73956) IAW AMM 25-52-01-201-801 AND BOEING DWG # 453A2610 FABRICATED NEW PANEL 140CF IAW AMM 25-52-01-201-801 AND BOEING DWG # 453A2610 TREATED IAW AMM 51-21-41-370-802 PRIMED IAW AMM 51-21-72-370-804
